# SDR REXA2015062600624

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 22,283 hours, 19,815 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION MASTER WARNING CAME ON WITH MSG NOSE DOOR OPEN GEAR DISAGREE WITH GEAR HANDLE UP NOSE GEAR INDICATING DN GREEN.  LT & RT MLG INDICATING WHITE & UP ACCOMPLISHED EP 12-2 & EP 12-8 GEAR INDICATIONS NORMAL WITH HANDLE DOWN.  COMPLIED WITH TROUBLESHOOTING 001565.  R & R NLG HARNESS.  REPLACED PROC SENSOR BRACKET & ADJUSTED NOSE GEAR TOW BAR COLLAR REFERENCE NON-ROUTINE CONTINUATION CARDS FOR DETAILS.
